PANADOL EXTRA SOLUBLE TABLETS 24PK

Regular price €3.94

Tax included.

Product Description

Paracetamol is an antipyretic that reduces body temperature in case the patient has fever. Besides, this medicine is suitable for people suffering from headache, migraine, sinusitis, dental pain, non-serious arthritic and rheumatic pain, sciatica and lumbago, strains, sprains and period pain.

Caffeine is a weak stimulant that enhances the painkilling effect of paracetamol.

Directions

Adults: Take 1-2 tablets dissolved in a glass of water up to four times daily.

Ingredients

PARACETAMOL: 500mg

CAFFEINE: 65mg

Warnings

- Do not exceed the stated dose.

- Do not take more than every 4 hours and do not take more than 4 doses in 24 hours.

- Do not take soluble tablets for more than three days without consulting a doctor.

- Do not take this medicine if you have liver or kidney problems.

- Do not take with any other paracetamol containing products.

- Panadol soluble tablets are not recommended for children under 12 years of age.